01-17-2006, 08:24 PM #1
Do you get calf/shin pumps from anavar
I usually add winstrol to the end of my test cycles, but when ever I do I get the worst shin/calf pumps and it totally screws up my running and cardio. I know this can be very common with winstrol. I was wondering if anavar also has this effect. I have never used it before, but am thinking about switching over.
01-18-2006, 02:34 PM #2
01-18-2006, 04:42 PM #3
dude even cell-tech gives me pumps
01-19-2006, 12:14 AM #4Originally Posted by LENNOXLEWIS99
01-19-2006, 12:20 AM #5
depends what dosage your gonna run, 80-100 yeah i got those but 30-40 i could do some ok cardio with no interference. Just depends i guess.
01-19-2006, 12:27 AM #6
I never got calf/shin pumps from var, but that's not to say that you won't
01-19-2006, 12:52 AM #7
like shin splints?
i get nasty pumps/burning in my shins. Im not on anything either, everyone gets it man, everyone of my friends who are runners, have said theyve gotten them one time or another, miltary friends and all,
take a knee, drinks some water!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)